Skip to Main Content
Sanjay Rai, Ph. D., Interim Vice President and Provost, Germantown Campus

PUBLICATIONS


 
  • Discovering Laplace Transform, T.J.C. Quinn, Sanjay Rai, Problems, Resources, and issues in mathematics undergraduate studies, to appear, September, 2008.
     
  • Stability of Delay Systems of Differential Equations: Characteristic Equations and Application, T.J.C. Quinn, Sanjay Rai, and Pratik Misra, submitted September 2004.
     
  • A four dimensional functional differential equation for the dynamics of CD4+ T-Cells and HIV-1, Pratik Misra, T.J.C. Quinn, and Sanjay Rai, to appear, International Journal of Differential Equations and Applications.
     
  • A Age-Structured Population Model With State-Dependent Delay with Robert Robertson, International Journal of Differential Equations and Applications, 2002, Volume 6, No. 1, 77-91.
     
  • Analysis of a Two-Stage Population Model with Space Limitation and State-Dependent Delay, Sanjay Rai, Robert Robertson, Canadian Quarterly of Applied Math, Vol. 8, Number 3, Fall 2000, Appeared Fall 2002.
     
  • Group Classification and Invariant Boundary Conditions for Generalized Burgers Equations, Sanjay Rai, C.C.A. Sastri, Indian Journal of Mathematics, Vol. 43, No. 1, April 2001, 99-118.
     
  • Analysis of a Nonlinear FDE for an Age Structured Population, Journal of Natural Geometry, University of London, Sanjay Rai, Dennis Brewer, 11(1997) 57-74.
     
  • On the Simplification of the Ovsiannikov’s Method for the Construction of Partially Invariant Solutions, Indian Journal of Mathematics, Sanjay Rai, C.C.A. Sastri, Vol. 39, No. 1, 65-74, 1997.

> Back to Top

 


Montgomery College

Montgomery County, MD

240-567-5000

©2014, Montgomery College